# SDR DALA2019110856488

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 ROTARY SNUBBER PIN EXTENSION DOES NOT MEET REQUIREMENTS ON LEFT DOOR #1. CORRECTIVE ACTION: SUMMARY OF NRC 00596: SNUBBER ON #1 LEFT PASSENGER DOOR WAS REPLACED PER B757-200 AMM 52-11. (1345326)
